Ghent University Academic Bibliography

Advanced

Bessel polynomial expansions in spaces of holomorphic functions.

MA ABUL-EZ (1998) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 221(1). p.177-190
Please use this url to cite or link to this publication:
author
year
type
journalArticle (original)
publication status
published
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
221
issue
1
pages
177-190 pages
Web of Science type
Article
Web of Science id
000073258700010
ISSN
0022-247X
language
English
UGent publication?
yes
classification
A1
id
177677
handle
http://hdl.handle.net/1854/LU-177677
date created
2004-01-14 13:41:00
date last changed
2016-12-19 15:38:07
@article{177677,
  author       = {ABUL-EZ, MA},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  language     = {eng},
  number       = {1},
  pages        = {177--190},
  title        = {Bessel polynomial expansions in spaces of holomorphic functions.},
  volume       = {221},
  year         = {1998},
}

Chicago
ABUL-EZ, MA. 1998. “Bessel Polynomial Expansions in Spaces of Holomorphic Functions.” Journal of Mathematical Analysis and Applications 221 (1): 177–190.
APA
ABUL-EZ, M. (1998). Bessel polynomial expansions in spaces of holomorphic functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 221(1), 177–190.
Vancouver
1.
ABUL-EZ M. Bessel polynomial expansions in spaces of holomorphic functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 1998;221(1):177–90.
MLA
ABUL-EZ, MA. “Bessel Polynomial Expansions in Spaces of Holomorphic Functions.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 221.1 (1998): 177–190. Print.